# SDR SWAA2024022652280

- Difficulty date: February 14, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB #4; STIFFENER COMMON TO RIB AND FRONT SPAR IS CRACKED (STAB STA 120.3)<[01] VERIFIED STEP 1 IN PARTIAL; STEP 2 COMPLETE.;[02] VERIFIED STEP 1 COMPLETE.;[03] VERIFIED STEP 2 AND 3 COMPLETE;[04] RII REQUIREMENTS COMPLETE;[05] CRACKED STIFFENER WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED STIFFENER AS PER SRM 51-40-02-0G-0 AND DWG 182A5304.;[06] VERIFIED COMPLETED ALL STEPS; CARD COMPLETE.;[07] MEASUREMENTS TABLE OK.
